# SDR FDEA201409172643

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: SP1053021617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBOARD STATION 1909 - 2007, RBL 36 HAS CRACKS.  FABRICATED FLOOR PANEL ON T14 1093394, BATCH 2663757 IAW SRM 51-61-01 / SRZ-25-005.  MAJOR REPAIR.
